Locally compact groups and β-varieties of topological groups
Fundamenta Mathematicae, Tome 78 (1973) no. 1, pp. 23-26
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_78_1_23_26,
author = {Sidney Morris},
title = {Locally compact groups and \ensuremath{\beta}-varieties of topological groups},
journal = {Fundamenta Mathematicae},
pages = {23--26},
year = {1973},
volume = {78},
number = {1},
doi = {10.4064/fm-78-1-23-26},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-78-1-23-26/}
}
Sidney Morris. Locally compact groups and β-varieties of topological groups. Fundamenta Mathematicae, Tome 78 (1973) no. 1, pp. 23-26. doi: 10.4064/fm-78-1-23-26
Cité par Sources :